# SDR CALA9900772

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK WITH SHEARED RIVETS IN RT WING NR 2 LEADING EDGE SLAT INBOARD SKIN.  THE CRACKED AREA WAS TRIMMED OUT AND REINFORCED WITH DOUBLER IAW SRM 57-00-01, FIGURE 4.  THE RIVETS WERE REPLACED WITH NEW RIVETS IAW SRM 51-31-01.
